# SDR ASAA2013052594901

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 21,235 hours, 6,602 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED IN DESCENT AT 10,000 FEET W/ TEMP 12F, DID NOT REOCCUR AFTER QRH PROCEDURE.  ACFT GROUNDED.  TESTED THE WINDOW HEAT SYS IAW FIM 30-41, TASK 812.  OP CHECK GOOD, NO FAULTS FOUND AND THERE IS NO MX HISTORY ON THE WINDOW HEATING SYS WITHIN THE PAST 30 DAYS.
